# SDR EVCA2013120500054

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N129AE
- Make and model: Bell 206L-1
- Aircraft serial: 45547
- Aircraft time: 15,261 hours, 26,669 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 206023126111
- Condition: Damaged
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND THE LT FINLET TO BE DAMAGED BEYOND REPAIR.
